Finite system scheme for mutually catalytic branching with infinite branching rate

Döring, Leif ; Klenke, Achim ; Mytnik, Leonid

Additional URL:
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: The Annals of Applied Probability
Volume: 27
Issue number: 5
Page range: 3113-3152
Place of publication: Cleveland, OH ; Hayward, CA
Publishing house: Institute of Mathematical Statistics
ISSN: 1050-5164 , 2168-8737
Publication language: English
Institution: School of Business Informatics and Mathematics > Probability Theory (Döring 2017-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item